Ano     Titulo    Área    Tipo     Limpar  

Papers in International Journals

Alves, Carlos J. S.; Mamud, Roberto; Martins, Nuno F. M.; Roberty, Nilson C. (2017) On Inverse Problems for Characteristic Sources in Helmholtz Equations. Mathematical Problems in Engineering: 2017, ID 2472060.
Ferreira, Marta (2017) Heuristic tools for the estimation of the extremal index: a comparison of methods. RevStat. , (in press).
Gudiño, Elias; Sequeira, Adélia (2017) 3D Mathematical model for blood flow and non-Fickian mass transport by a coronary drug-eluting stent. Applied Mathematical Modelling: 46, 161-180.
Araújo, João; Gomes, Gracinda M. S.; Bentz, Wolfram (2017) Congruences on direct products of transformation and matrix monoids. 3002
Alves, Carlos J. S.; Martins, Nuno F. M.; Valtchev, Svilen S.  (2017) Extending the method of fundamental solutions to non-homogeneous elastic wave problems. Applied Numerical Mathematics: 115, 299-313.
Ferreira, Fátima; Pacheco, António; Ribeiro, Helena (2017) Moments of losses during busy-periods of regular and nonpreemptive oscillating MX/G/1/n systems. Annals of Operations Research: 252(1), 191–211.
Kulikova, Maria (2017) Square-root algorithms for maximum correntropy estimation of linear discrete-time systems in presence of non-Gaussian noise. Systems and Control Letters: 108, 8-15.
Santos, P.; Leitão, J. P.; Coelho, S.; Amado, Conceição (2017) Stochastic data mining tools for pipe blockage failure prediction. Urban Water Journal: 14 (4), 343-353.
Kulikov, Gennady Yu; Kulikova, Maria (2017) Accurate state estimation of stiff continuous-time stochastic models in chemical and other engineering. Mathematics and Computers in Simulation: 142, 62-81.
Kulikova, Maria (2017) Gradient-based parameter estimation in pairwise linear Gaussian system. IEEE Transactions on Automatic Control: 62(3), 1511-1517.
Dias, Sandra; Brito, Paula (2017) Off the beaten track: a new linear model for interval data. European Journal of Operational Research: 258(3), 1118–1130.
Teodoro, Filomena; Carla Simão (2017) Perception about pediatric hypertension. Journal of Computational and Applied Mathematics: 312, 209-215.
Gudiño, Elias; Oishi, C. M. ; Sequeira, Adélia (2017) Modeling of non-Fickian diffusion and dissolution from a thin polymeric coating: an application on drug-eluting stents. International Journal for Numerical Methods in Engineering : 1-26, published online.
Kulikov, Gennady Yu; Kulikova, Maria (2017) Do the contemporary cubature and unscented Kalman filtering methods outperform always the extended Kalman filter?. IFAC-PapersOnLine: 50(1), 3762-3767.
Gomes, Gracinda M. S.; Branco, Mário J. J.; Silva, Pedro V. (2017) On the semigroup rank of a group. 2622
Hron, K.; Brito, Paula; Filzmoser, P.  (2017) Exploratory data analysis for interval compositional data. Advances in Data Analysis and Classification: 11(2), 223–241.
Kulikov, Gennady Yu; Kulikova, Maria (2017) Square-root Kalman-like filters for estimation of stiff continuous-time stochastic systems with ill-conditioned measurements. IET Control Theory and Applications: 11(9), 1420-1425.
Kulikova, Maria; Tsyganova, J.V. (2017) The UD-based approach for designing pairwise Kalman filtering algorithms. IFAC-PapersOnLine: 50(1), 1619-1624.
Soares, Filipa; Silva, Pedro V.; Volkov, Mikhail V. (2017) Local finiteness for Green's relations in semigroup varieties. 2972
Kafi, Oualid; El Khatib, N.; Tiago, Jorge; Sequeira, Adélia (2017) Numerical Simulations of a 3D Fluid-Structure Interaction Model for Blood Flow in an Atherosclerotic Artery. Mathematical Biosciences and Engineering: 14, 179-193.
Hishida, T. ; Silvestre, Ana Leonor; Takahashi, T.  (2017) A boundary control problem for the steady self- propelled motion of a rigid body in a Navier-Stokes fluid. Annales de l’Institut Henri Poincare (C) Non Linear Analysis, (in press).
Gudiño, Elias; Oishi, C. M. ; Sequeira, Adélia (2017) Multiscale boundary conditions for non-Fickian diffusion applied to drug eluting stents . SIAM Journal of Applied Mathematics: 77(4), 1184-1203.
Almeida, R.; Malinowska, A.B. ; Morgado, M. Luísa; Odzijewicz, T. (2017) Variational methods for the solution of fractional discrete/continuous Sturm-Liouville problems. Journal of Mechanics of Materials and Stuctures: 12(1), 3–21.
Araújo, João; Janusz Konieczny; António Malheiro (2017) Four Notions of Conjugacy for Abstract Semigroups . Proceedings of the Royal Academy of the Edinbourgh Mathematical Society: 147 A, 1169-1214.
Branco, Mário J. J.; Gomes, Gracinda M. S.; Silva, Pedro V.  (2017) Takahasi semigroups. Forum Mathematicum: 29(5), 1145-1161.
Nunes, Cláudia; Pimentel, Rita (2017) Analytical solution for an investment problem under uncertainties with. European Journal of Operational Research: 259(3), 1054-1063.
Weiner, R ; Kulikov, Gennady Yu; Beck, S.; Brud, J. (2017) New third- and fourth-order singly diagonally implicit two-step peer triples with local and global error controls for solving stiff ordinary differential equations. Journal of Computational and Applied Mathematics: 316, 380-391.
Teodoro, Filomena; Carla Simão (2017) Notes about Pediatrics Hypertension Literacy. Transactions on Biology and Biomedicine, world scientific eng. acad. soc.: 14, 89-97.
Tsyganova, J.V.; Kulikova, Maria (2017) SVD-based Kalman Filter Derivative Computation. IEEE Transactions on Automatic Control: 62(9), 4869-4875.
Ford, N.J.; Lima, Pedro M.; Lumb, P.M. (2017) Numerical investigation of noise induced changes to the solution behaviour of the discrete FitzHugh–Nagumo equation. Applied Mathematics and Computation: 293, 448-460.
Silva-Herdade, Ana S.; Sequeira, Adélia; Ângelo Calado; Kafi, Oualid; M. Carlota Saldanha (2017) Hydrodynamics of a free-flowing leukocyte toward the endothelial wall. Microvascular Research: 112, 7-13.
Morais, M. C.  (2017) ARL-unbiased geometric and CCC_G control charts. Sequential Analysis: 36, 513-527.
Branco, Mário J. J.; Gomes, Gracinda M. S.; Gould, Victoria; Wang, Yanhui (2017) Ehresmann monoids: adequacy and expansions. 3004
Araújo, João; Peter J Cameron; Benjamin Steinberg (2017) Between primitive and $2$-transitive: Synchronization and its friends . European Mathematical Society Surveys: 4:2, 101-184.
Seyedallaei, Sonia; Diogo, Teresa; Rebelo, Magda (2017) Analytical and computational methods for a class of nonlinear singular integral equations. Applied Numerical Mathematics: 114 , 2-17.
Lima, Pedro M.; Morgado, M. Luísa; Schöbinger, M. ; Weinmüller, E.B. (2017) A Novel computational approach to singular free boundary problems in ordinary differential equations. Applied Numerical Mathematics: 114, 97-107.
Kulikov, Gennady Yu; Kulikova, Maria (2017) Accurate cubature and extended Kalman filtering methods for estimating continuous-time nonlinear stochastic systems with discrete measurements. Applied Numerical Mathematics: 111, 260-275.
Kulikova, Maria; Tsyganova, J.V. (2016) A unified square-root approach for the score and Fisher information matrix computation in linear dynamic systems. Mathematics and Computers in Simulation : 119, 128-141.
Antunes, Nelson; Jacinto, G.; Pacheco, António; Wichelhaus, C. (2016) Estimation of the traffic intensity in a piecewise-stationary Mt/Gt/1 queue with probing. ACM Sigmetrics Performance Evaluation Review: 44(2), 3-5.
João Garcia; Teodoro, Filomena; Rita Cerdeira; Luís M. R. Coelho; Kumar Prashant ; M. Graça Carvalho (2016) Developing a methodology to predict PM10 concentrations in urban areas using Generalized Linear Models. Enviromental Technology: 37(18), 2316-2325.
Hagspiel, V.; Huisman, K.; Kort, P.; Nunes, Cláudia (2016) How to escape a declining market: Capacity investment or exit?. European Journal of Operational Research: 254(1), 40-50.
Ravi, K. ; Rassias, J.M.; Pinelas, Sandra; Suresh, S. (2016) General Solutions and Stability of Quattuordecic Functional Equation in Quasi \beta – Normed Spaces. Advances in Pure Mathematics: 6, 921-941.
Trang, L. H.; Kozma, A. ; An, P. T. ; Diehl, M. (2016) A sequential convex programming algorithm for minimizing a sum of Euclidean norms with non-convex constraints. Optimization Methods and Software: 31, 187-203.
Tricerri, Paolo; Dedé, L.; Gambaruto, A. M.; Quarteroni, A.; Sequeira, Adélia (2016) A numerical study of isotropic and anisotropic constitutive models with relevance to healthy and unhealthy cerebral arterial tissues. International Journal of Engineering Science: 101, 126 - 155.
Morais, M. C. ; Pacheco, António (2016) On hitting times for Markov time series of counts with applications to quality control. REVSTAT: 14, 455-479.
Martinez-Perez, Conchita; Matucci, Francesco; Nucinkis, Brita (2016) Cohomological finiteness conditions and centralisers in generalisations of Thompson's group V. Forum Mathematicum : 28(5), 909-921.
Seyedallaei, Sonia; Diogo, Teresa; Rebelo, Magda (2016) The Jacobi collocation method for a class of nonlinear Volterra integral equations with weaky singular kernel. Journal of Scientific Computing: (69)2, 673-695.
Bessonov, N. ; Sequeira, Adélia; Simanov, S. ; Vassilevskii, Y. ; Volpert, V. (2016) Methods of blood flow modelling. Mathematical Modelling of Natural Phenomena: 11(1), 1-25.
Morgado, M. Luísa (2016) Chebyshev spectral approximation of distributed order differential Equations. International Journal of Dynamical Systems and Differential Equations: 6(2), 117–128.
Paulino, S.; Morais, M. C. ; Knoth, S. (2016) On ARL-unbiased c-charts for INAR(1) Poisson counts. Statistical Papers, 1-18.
   2 de 33